Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have loose stools, severe cold chills, body pain and fatigue. Gets better with paracetamol. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1976
Answered : 1872 Questions
i have loose stools... watery, really severe cold chills, body pain, fatigue... chills get better with paracetemol... what to do?

after 5-6 hours, chills return... and have to take paracetemol again..
Posted Thu, 25 Jul 2013 in General Health
Answered by Dr. Rajiv K Khandelwal 3 hours later

Thank you for your query.

Yes, paracetamol shall reduce your fevef and the chills associated with it. However it is not going to control the diarrhoea which is the cause of the fever. I suggest that you get your stool routine test done and consult your doctor who shall prescribe appropriate antibiotics to control the infection.

In the interim you can have some probiotics, continue with paracetamol 4-6 hourly and keep yourself rehydrated by drinking a lot of fluids. Include lemonade, coconut water, buttermilk in the fluid intake.

I hope I have answered your query to your satisfaction. Please feel free to revert back in case you need any clarifications or would like to share more facts.

Wishing you an early recovery.


Rajiv K Khandelwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor